# SDR T17A201701208015

- Difficulty date: January 16, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N818TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258463
- Aircraft time: 11,798 hours, 7,921 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 17343162212
- Condition: Defective
- Part time: 11,798 hours, 7,921 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT APPROXIMATELY 13,000 FT, THE REAR BAY OVERHEAT ANNUNCIATOR ILLUMINATED.  CREW RAN CHECKLIST AND REQUESTED TO RETURN TO DEPARTURE.  NO BLEED LEAKS WERE DETECTED.  WHEN THE SENSORS WERE BENCH CHECKED, THREE WERE FOUND DEFECTIVE.  MX REPLACED TEMP SENSORS TO CORRECT THE ISSUE.
